# SDR AALA2019032879005

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 55,075 hours, 17,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Failed
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED ON FINAL AS FLAPS MOVED FROM 15 TO 20.  FLAPS STOPPED MOVING AT APPROXIMATELY 18.  ALTERNATE FLAPS 20 SELECTED AS NON-NORMAL ACCOMPLISHMENT FLAPS WENT TO 20 IAW THE CHECKLIST. FLAPS LEFT IN 20 FOR LANDING AND AT THE GATE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE OUTBOARD NR 5 FLAP TRANSMISSION IAW AMM 27-51-06. OPS CHECKED GOOD.
